Inscriere cercetatori

Homology of iterated semidirect products of free groups

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: D.C. Cohen, A.I. Suciu

Editorial: Journal of Pure and Applied Algebra, 126 (1-3), p.87-120, 1998.


Let G be a group which admits the structure of an iterated semidirect product of finitely generated free groups. We construct a finite, free resolution of the integers over the group ring of G. This resolution is used to define representations of groups which act compatibly on G, generalizing classical constructions of Magnus, Burau, and Gassner. Our construction also yields algorithms for computing the homology of the Milnor fiber of a fiber-type hyperplane arrangement, and more generally, the homology of the complement of such an arrangement with coefficients in an arbitrary local system.

Cuvinte cheie: Group cohomology, braid group, fiber-type arrangement, Burau and Gassner representations